Is it safe to take teczine for itching sensation in various parts of body?
User rating for this question
Hi, I started having a slight itching in one part of my palm. After a few days, the area in my sole[leg] between the fingers started itching. I consulted a doctor who suggested me to take teczine for 10 days. I took the course and had no symptoms for 10 days. But 2 days after starting treatment, I again had the same problem with my scalp, abdomen and other parts of the body itching. I sometimes get a round rash and at other times just a red itchy skin. I went back to the doctor who asked me to take teczine for 45 days at a two day interval. I am in the middle of this course but I was travelling and was not able to take the tablet for a couple of days when the itching started again. I wanted to check if this is the right course of treatment or if I need to get any other tests done to find the root cause of this? From my understanding, Teczine just seems to be controlling the symptoms [itching] but nothing else. Please also let me know if taking Teczine 5mg for such long duration 30-45 days is a good idea or if it will cause any side effects. I am a Male - 30 years - living in Banaglore....I am not taking any other medication that could have started this itching. Thanks XXXX
Posted Sat, 1 Feb 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 51 minutes later
Brief Answer: treatment correct. scabies can be thought of. Detailed Answer: Hello Thanks for the query. Your doctor is probably treating you as a case of urticaria. It is an allergic condition. The treatment given to you is correct and won't harm you. However a possibility of scabies can be kept in mind. I would suggest you to go for an anti scabies treatment as well. Please consult your treating doctor regarding this. If there are any rash on your body please send me a photograph. This will help me in giving a closer diagnosis. Waiting for your response. let me know if you have any other doubts. Thank you